# SDR COEA2015032608805

- Difficulty date: March 26, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 34,974 hours, 38,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112322201
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HEAVY CHECK MAJOR REPAIR.  RT WING PANEL LANDING 622CT HAS TOOLING DAMAGE.  REPAIR IAW SRAS DO TS 1529 05 3169 ISSUE E DATED 4 17 15.
